Advice on latest blood results

Hi everyone. I have just had my latest bloods back after a dose change in June. My current bloods are:

TSH <0.01 (0.30-4.20)

T4 10.6 (9.0-19.0)

T3 3.5 (2.6-5.7)

My previous bloods back in June were:

TSH <0.01

T4 10.2

T3 3.6

I am self medicating and increased my dose from 75 levo and 25 tyromel to 100 levo and 25 tyromel back in June as I was still symptomatic. I have since gone gluten free and feel better but think there is still room for improvement. My doctor was next to the receptionist when I called for my results and said I'm over medicated but I reassured the receptionist that I am self medicating and only interested in my T3 and T4 levels. Any advice on whether I should increase further. I am surprised how little the dose change has increased the T4.

Thank you all for your advice. I feel so much better already. This website and support has been amazing.

2 Replies

oldestnewest
  • Hi there! I totally understand how you feel. I assume you had a TT (your TSH looks to be suppressed)? After I had mine, I felt totally underactive for so long until my levels stabilised again (and I did end up over medicating for a bit until starting to feel hyper symptoms, at which loint disage was reduced and stabilised).

    Your T4 does appear on the low side, but it may yet bounce back up without further dosage increase (I would be aiming for an upper quartile). Wait a couple more weeks, maybe have your levels retested in 3-4 weeks' time? Your body takes a while to adjustto every change in disage.

    Also, have you had your reverse T3 tested? I've read that some people convert more T4 to reverse T3 than others and reverse T3 is the inactive form of T3, so can't be "gainfully employed" bythe cells' mitochondria.

    Could there be other causes for your symptoms, e.g. Vit D, Vit B12, iron, magnesium deficiencies? I would first of all try supplementing with magnesium (side effect of taking too much is loose stool if taking magnesium citrate, but otherwise no terrible side effects, so safe to take loads until your stool starts getting loose) - for me it makes a lot of difference if I'm taking it or not! Haven't taken any in a week, and started getting migraines again.... and achy joints... ugh... Fatigue could be attributable to anemia (caused by low iron and low Vit B12). Your cells need adequate Vit D to utilise thyroxine properly. Since my TT I'm constantly low on Vit D and have been prescribed a fat-soluble supplement (ampoule of Vit D in oil). Also struggling with debilitating fatigue (back to doc's tomorrow, but in all likelihood down to anemia, again). Also, if you have had surgery, your body may still be in recovery (even months later!)....

  • Hi. Thanks for your reply and advice. I've actually had hashi's for 16 years. I was fairly stable before I had my two daughters but have been on a decline for a few years. I tested all of my vitamins etc last year and was deficient in quite a few, so I supplement those. I hope you manage to feel better soon. Good luck with dr

You may also like...